# SDR CALA2016090195708

- Difficulty date: August 31, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 60,706 hours, 24,009 cycles
- Engine: Iae V2527A5
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AT FRAME 33 BETWEEN STRINGER 41 & 42R SHEAR TIE HAS CORROSION.  REMOVED AND REPLACED THE SHEAR TIE IAW SRM51-42-11.
